|need to start meds
Apr 23, 2010
i have to go on meds i am under 350 but 2 months ago i was 750 how come my cd4 count droped so fast i am not feeling good and i am afraid if i go on meds i will feel worst plus i have hepc sincei was 18 now 42 1a geno i dont know know what to do
| Response from Dr. McGovern
I usually get two CD4 counts when one is very discrepant from another - which is your case.
I would also look at the CD4 percentage to see if that is stable. This number is often more reliable that the absolute CD4 count which can drop if your white blood cell count drops for some reason (eg, a viral infection like a cold)...
I don't think your hepatitis C is causing the sudden drop of T cells if you have chronic infection. I think that treatment of your HIV may certainly benefit your liver however. Untreated HIV can be associated with lots of proinflammatory cytokines - these substances that circulate in the body can cause inflammation and irritation in various organ systems including the liver. Treatment of your HIV infection will probably be beneficial for both your HIV and HCV infections.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Saliva And Hiv Transmission
- Chances Of Contracting Hiv
- How Long Does It Take An Hiv Positive Person To Start Showing Signs Of The Disease?
- What Are Chances Of Getting Hiv If You Sleep With An Infected Person?
- Odds Of Contacting Hiv After Having Unprotected Sex Twice
- Kind Of Food To Eat For Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.